EconPapers    
Economics at your fingertips  
 

Option pricing based on the generalized lambda distribution

Charles Corrado

Journal of Futures Markets, 2001, vol. 21, issue 3, 213-236

Abstract: This article proposes the generalized lambda distribution as a tool for modeling nonlognormal security price distributions. Known best as a facile model for generating random variables with a broad range of skewness and kurtosis values, the generalized lambda distribution has potential financial applications, including Monte Carlo simulations, estimations of option‐implied state price densities, and almost any situation requiring a flexible density shape. A multivariate version of the generalized lambda distribution is developed to facilitate stochastic modeling of portfolios of correlated primary and derivative securities. © 2001 John Wiley & Sons, Inc. Jrl Fut Mark 21:213–236, 2001

Date: 2001
References: Add references at CitEc
Citations: View citations in EconPapers (11)

Downloads: (external link)
http://hdl.handle.net/

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jfutmk:v:21:y:2001:i:3:p:213-236

Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0270-7314

Access Statistics for this article

Journal of Futures Markets is currently edited by Robert I. Webb

More articles in Journal of Futures Markets from John Wiley & Sons, Ltd.
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-20
Handle: RePEc:wly:jfutmk:v:21:y:2001:i:3:p:213-236